# SDR AALA201707189011

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 49,723 hours, 28,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE ARM LEVER IS HARD TO MOVE. CLEANED DEBRIS FROM THE R2 GIRT BAR HOOKS AND LUBED.  OPERATIONAL CHECKED GOOD IAW AMM.
